Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tysabri infusion done. Getting nausea, constant headache and swelling at the bottom of skull. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 349 Questions
I've had one infusion of tysabri a month ago for ms. Have constant headaches. Noticed swollen area at bottom left of my skull a few hours ago. Very tender to touch. Also pretty nauseated.
Posted Thu, 25 Apr 2013 in Headache and Migraines
Answered by Dr. Piyush Ostwal 1 hour later
Thanks for the query.
If the headache has started or worsened after starting Tysabri then you need to be evaluated for possible side effects of it. Tysabri brings down the immune response of the body against various infections and in that situation person is more vulnerable to infections. The swelling at the skull may be one of those infections. Another problem can be allergic response to tysabri, but that is very unlikely to be after a gap of many days.
Also it is possible that it is a completely independent thing and nothing to do with multiple sclerosis or tysabri. You need to get in touch with your physician and after examining the swelling he will decide further treatment.
Hope that answers your query. If you have more queries, I will be happy to answer.
Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor